Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 329, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 1:44 PM EDT for 6 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2019, 1:44 PM EDT (17:44 UTC)
- Expired
- Oct 31, 2019, 2:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
613
WUUS52 KFFC 311744
SVRFFC
GAC013-089-135-217-247-297-311815-
/O.NEW.KFFC.SV.W.0329.191031T1744Z-191031T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
144 PM EDT Thu Oct 31 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Rockdale County in north central Georgia...
Western Barrow County in north central Georgia...
Southeastern DeKalb County in north central Georgia...
Southeastern Gwinnett County in north central Georgia...
Walton County in north central Georgia...
Northern Newton County in north central Georgia...
* Until 215 PM EDT.
* At 144 PM EDT, a severe thunderstorm was located over Lithonia, or
near Conyers, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawrenceville, Conyers, Winder, Monroe, Covington, Snellville,
Loganville, Auburn, Dacula, Social Circle, Grayson, Oxford,
Lithonia, Walnut Grove, Bethlehem, Between, Good Hope, Carl, Jersey
and Lakeview Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3407 8377 3406 8375 3391 8363 3391 8364
3389 8363 3388 8361 3378 8353 3365 8364
3356 8409 3357 8411 3356 8413 3373 8424
3408 8378
TIME...MOT...LOC 1744Z 233DEG 54KT 3369 8408
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 12:08 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 31, 12:08 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1208 PM EDT Thu Oct 31 2019 .UPDATE... The strong cold front is making quick progress eastward through north Georgia at this time. Convection is lining up along the front with an area of showers continuing just behind the front. There remains a window this afternoon for at least an isolated severe risk with the activity along the leading edge of the front. The greatest risk will be in north/northeast Georgia where 0-1 helicity of 200 m2/s2 overlaps with SBCAPE of 1000-1500 J/kg. The primary risk will be strong wind gusts or a brief spin-up tornado. The thunderstorm threat will come to a rapid end as the front progresses eastward with gusty northwest winds ushering in much colder temperatures from northwest to southeast through the late afternoon. RW && .PREV DISCUSSION... /Issued 740 AM EDT Thu Oct 31 2019/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Friday/... A strong upper trough will move from the mid MS Valley through the OH Valley by this evening. This will bring a cold front across north and central GA today and early tonight. Enough shear and instability associated with this front could give us isolated strong to severe thunderstorms today and this evening. Models are in good agreement that the front should be just past Atlanta to Athens around 18z and then push into central GA. Rain and thunderstorms should be tapering off in the northwest corner by early afternoon. Drier and colder air will spread over the state later today and tonight. Temperatures this afternoon should gradually fall and the highs for today should be this morning for much of the north. Portions of central should remain warm for most of the day ahead of the front. Tonight will be the coldest night this fall with temperatures dropping into the 30s for much of the forecast area. A Freeze Warning has been issued for most of northwest GA for tonight. A Flood Watch continues for north GA until this evening. Friday will be dry and much cooler across the forecast area. 41 LONG TERM /Friday Night through Wednesday/... Friday night into Saturday morning, surface high pressure will be dominating the weather pattern with lows in the 30s and PWATS around 0.25in. A second cold front, associated by another stronger shortwave moving across the Midwest, is expected Saturday afternoon. However, with dry air in place it will only result in a wind shift with another stout, surface high pressure moving across the southeastern CONUS Saturday night through Monday morning. Highs will be consistent through the weekend and in the mid 50s and 60s. Skies will be mostly clear with seasonal winds generally out of the north. By Monday, the region will transition back to an upper-level southwesterly flow pattern ahead of a broader longwave trough over the CONUS, returning Gulf moisture to the region and increasing PWATS to near an inch by Tuesday with surface dewpoints also rising back into the 50s. The surface high pressure will also shift eastward, resulting in cold air damming against the southern Appalachians with a wedge front moving southward into the area. As moist, air overrides the wedge, overcast skies and scatter rain showers may be possible throughout the day on Tuesday, though there are discrepancies in the long term models with how much moisture flux occurs over the forecast area. Thiem AVIATION... 12Z UPDATE... Showers and isolated thunderstorms will redevelop over the taf sites this morning. The highest risk for tsra will be in the 14-20z time frame today area wide. MVFR to borderline IFR ceilings will remain possible through this afternoon until rain ends. Mostly SKC after 06z. Winds will be mainly ssw 10 to 15 kts and gusty after 12z. Winds will become NW and gusty after 18z today at 12-16kts with gusts 25-28kts. //ATL CONFIDENCE... 12Z UPDATE... Medium confidence on thunder timing and ceilings. High confidence on other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 34 60 37 / 80 20 0 0 Atlanta 74 34 56 37 / 90 10 0 0 Blairsville 68 28 55 33 / 90 10 0 0 Cartersville 72 32 55 34 / 100 10 0 0 Columbus 75 36 61 39 / 80 10 0 0 Gainesville 71 34 58 37 / 90 10 0 0 Macon 79 36 62 39 / 80 20 0 0 Rome 70 32 55 34 / 100 10 0 0 Peachtree City 74 33 58 36 / 80 10 0 0 Vidalia 87 42 64 44 / 70 30 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Friday for the following zones: Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether... Murray...North Fulton...Paulding...Pickens...Polk...South Fulton...Towns...Troup...Union...Walker...White...Whitfield. Flood Watch until 8 PM EDT this evening for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin... Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson... Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding... Pickens...Polk...South Fulton...Towns...Union...Walker...White... Whitfield. && SHORT TERM...RW LONG TERM....Baker AVIATION...RW
Hazardous weather outlook, Oct 31, 12:35 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1235 PM EDT Thu Oct 31 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1235 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... There is a Marginal Risk of severe thunderstorms this afternoon and early evening for much of North and Central Georgia with a line of showers and thunderstorms expected ahead of a cold front. The primary threat will be damaging wind gusts associated with stronger storms, with an outside chance of a weak, brief tornado. A Flood Watch also continues across most of northern Georgia with additional rainfall totals of 1 to 3 inches expected and locally higher amounts possible. This combined with saturated soils from previous rainfall could lead to flooding in area creeks, streams and rivers, as well as roadways and low- lying areas. Tonight, a Freeze Warning is also in effect for most of northern and portions of west-central Georgia as sub-freezing temperatures are expected to filter into the forecast area following the cold front. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. Rain chances will return Monday night through Tuesday night but are not expected to pose any hazardous conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Oct 31, 1:15 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT Thu Oct 31 2019
GAZ056-067>069-078-079-311745-
Harris GA-Upson GA-Spalding GA-Meriwether GA-Talbot GA-Pike GA-
115 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN UPSON...SOUTHWESTERN SPALDING...MERIWETHER...TALBOT AND
PIKE COUNTIES UNTIL 145 PM EDT...
At 115 PM EDT...a line of strong thunderstorms was extending from
near Alvaton to Waverly Hall...and moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, Thomaston, Zebulon, Talbotton, Greenville, Manchester,
Woodbury, Waverly Hall, Warm Springs, Woodland, Molena, Williamson,
Meansville, Haralson, Gay, Sunset Village, Lincoln Park, Atwater,
Hilltop and Flint Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8469 3324 8425 3267 8437 3265 8486
TIME...MOT...LOC 1715Z 241DEG 38KT 3320 8462 3270 8477
WIND...40MPHSpecial weather statement, Oct 31, 1:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT Thu Oct 31 2019
GAZ022-023-025-034-035-311730-
Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
116 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTHWESTERN BARROW...EASTERN FORSYTH AND NORTHEASTERN
GWINNETT COUNTIES UNTIL 130 PM EDT...
At 116 PM EDT...a strong thunderstorm was over Aqualand Park, or 9
miles east of Cumming...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Flowery Branch,
Oakwood, Hoschton, Talmo, Rest Haven, Candler, Thompsons Mill,
Chateau Elan, Aqualand Park, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3406 8406 3426 8404 3437 8370 3409 8369
TIME...MOT...LOC 1716Z 259DEG 39KT 3418 8398
WIND...40MPHSpecial weather statement, Oct 31, 1:30 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Thu Oct 31 2019
GAZ033>035-044>048-054>059-311800-
Butts GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-Jasper GA-
Newton GA-Henry GA-South Fulton GA-North Fulton GA-Barrow GA-
Clayton GA-DeKalb GA-Spalding GA-
130 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
WESTERN WALTON...ROCKDALE...SOUTHERN GWINNETT...NORTHWESTERN
JASPER...NEWTON...HENRY...SOUTH FULTON...NORTH FULTON...SOUTHWESTERN
BARROW...CLAYTON...DEKALB AND SPALDING COUNTIES UNTIL 200 PM EDT...
At 130 PM EDT...a line of strong thunderstorms was along a line
extending from Conley to Lake Spivey to near Digbey...and moving
northeast at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Lawrenceville, Griffin, McDonough, Decatur, Conyers, Monroe,
Covington, Jackson, Jonesboro, East Point, Stockbridge, Forest Park,
Snellville, Riverdale, College Park, Lilburn, Loganville, Clarkston
and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3376 8451 3401 8383 3372 8370 3325 8380
3322 8450 3327 8450 3351 8439
TIME...MOT...LOC 1730Z 240DEG 49KT 3366 8435 3354 8429 3324 8446
WIND...50MPHSpecial weather statement, Oct 31, 1:39 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EDT Thu Oct 31 2019
GAZ009-016-023-311800-
Hall GA-Towns GA-White GA-
139 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...SOUTHEASTERN
TOWNS AND EASTERN WHITE COUNTIES UNTIL 200 PM EDT...
At 138 PM EDT...a strong thunderstorm was over Mossy Creek, or 8
miles southeast of Cleveland...moving northeast at 65 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Clermont, Helen, Unicoi State Park, Robertstown, Anna Ruby
Falls, Leaf, Mossy Creek, Smithgall Woods Conservation Are and
Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3481 8366 3480 8368 3479 8368 3476 8363
3473 8362 3472 8364 3469 8364 3466 8366
3462 8364 3458 8364 3455 8362 3453 8363
3451 8367 3445 8363 3443 8364 3447 8377
3469 8377 3482 8373
TIME...MOT...LOC 1738Z 225DEG 55KT 3451 8366
WIND...50MPHLocal storm report, Oct 31, 1:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 3 E ALPHARETTA 34.08N 84.24W
10/31/2019 FULTON GA PUBLIC
PUBLIC REPORTED A BLOWN OVER ARBOR AND VERY MINOR
STRUCTURAL DAMAGE ON THE SOUTHWEST SIDE OF LAKE
WINDWARD.
&&
EVENT NUMBER FFC1900772
LUSKSpecial weather statement, Oct 31, 1:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
144 PM EDT Thu Oct 31 2019
GAZ023>025-027-035-311815-
Madison GA-Hall GA-Banks GA-Jackson GA-Barrow GA-
144 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...EASTERN
HALL...BANKS...JACKSON AND NORTHERN BARROW COUNTIES UNTIL 215 PM
EDT...
At 144 PM EDT...a line of strong thunderstorms was along a line
extending from Clermont to Carl...and moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Winder, Jefferson, Commerce, Homer, Braselton, Auburn,
Lula, Maysville, Arcade, Nicholson, Hoschton, Pendergrass, Ila, Carl,
Gillsville, Talmo, Candler, Chateau Elan and Road Atlanta-Lanier
Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3427 8334 3424 8334
3426 8330 3425 8327 3424 8317 3427 8311
3424 8310 3418 8310 3398 8384 3399 8385
3445 8376 3449 8366
TIME...MOT...LOC 1744Z 243DEG 74KT 3446 8376 3400 8382
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:48 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Oct 30, 10:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Oct 31, 3:59 AM EDT | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more | 29 hr |
| Oct 31, 12:13 PM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Troup | 32 min |
| Oct 31, 12:44 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more | 31 min |
| Oct 31, 12:49 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Oct 31, 12:56 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 34 min |
| Oct 31, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 23 min |
| Oct 31, 1:15 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 30 min |
| Oct 31, 1:16 PM EDT | Special Weather Statement | FFC | Hall | 14 min |
| Oct 31, 1:30 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more | 30 min |
| Oct 31, 1:39 PM EDT | Special Weather Statement | FFC | White | 21 min |
| Oct 31, 1:44 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 31 min |
| Oct 31, 1:46 PM EDT | Special Weather Statement | FFC | Lamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more | 29 min |
| Oct 31, 1:59 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 31 min |
| Oct 31, 2:15 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more | 45 min |
| Oct 31, 2:17 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 13 min |
| Oct 31, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more | 31 min |
| Oct 31, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter, Webster | 29 min |
| Oct 31, 2:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Oct 31, 2:51 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Oct 31, 2:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more | 31 min |
| Oct 31, 3:01 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach, Sumter | 14 min |
| Oct 31, 3:15 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more | 30 min |
| Oct 31, 3:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Oct 31, 3:28 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 32 min |
| Oct 31, 3:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Oct 31, 3:48 PM EDT | Special Weather Statement | FFC | Glascock | 12 min |
| Oct 31, 3:49 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson | 26 min |
| Oct 31, 4:00 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 45 min |
| Oct 31, 4:15 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more | 45 min |
| Oct 31, 4:16 PM EDT | Special Weather Statement | FFC | Wilkes | 14 min |
| Oct 31, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 30 min |
| Oct 31, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more | 45 min |
| Oct 31, 5:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.